# SDR HALA2011091800416

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 32,612 hours, 6,139 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 50084376
- Part serial: 1464
- Condition: Failed
- Location: Rt Engine Oil
- Part time: 6,772 hours, 1,169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENGINE OIL CONSUMPTION HIGH, 1 QUART PER HOUR, OIL PRESSURE NORMAL.  IAW TSI 0008741 & HALM1128(0101270) OIL HIDING HAS BEEN CONFIRMED IN ENGINE, VIA ECM. OIL SERVICING & CONSUMPTION IS NORM.  WORN SCAVAGE GEAR ON MAIN OIL PUMP ARE SUSPECT - IAW (PP ENGR) REPLACE NR 2 ENG MAIN OIL PUMP IAW AMM 79-21-04.  RESERVICED OIL.  GROUND RUNUP AND LK CK OK.  OIL PRESS NORM IAW AMM. OK FOR SERV.
